# SDR IPXA09656122

- Difficulty date: May 19, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 36,735 hours, 11,250 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175T20012
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EMP VERTICAL STAB RT LWR FWD EXTERNAL FOUND DELAMINATION.  METAL HOT BOND REPAIR PERFORMED AS PER SRM REV 43, 51-70-10 REPAIR 4 FIG 201, DOUBLER MATERIAL 7075T6BARE0025IN, REPAIR DOUBLER SIZE: 16.125 X 13 INCHES.
